# SDR QXEA0001175

- Difficulty date: April 25, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- Aircraft time: 21,659 hours, 30,254 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Access Panel
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- ACCESS PANEL 122AR MATING BENT AND CHAFED AND SEAL HAS DISBONDED.  REPAIRED IAW DHC-8 SRM 51-20-11 PAGE 3 AND 51-20-16 PAGE 4.
